RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 1, Pages 74–81 (Mi mz484)  

On the Young Conjugate Functions and the Behavior of the Maximal Terms of the Derivatives of Dirichlet Series

Ya. V. Mikityuk, M. N. Sheremeta, O. M. Sumyk

Ivan Franko National University of L'viv

Abstract: We obtain a criterion for the growth of the maximal term of the Dirichlet series with positive exponents in terms of the behavior of the maximal terms of the successive derivatives of this series. This criterion is obtained from a more general result concerning Young conjugate functions proved in this paper.

DOI: https://doi.org/10.4213/mzm484

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:1, 65–71

Bibliographic databases:

UDC: 517.537.2
Received: 22.06.1999

Citation: Ya. V. Mikityuk, M. N. Sheremeta, O. M. Sumyk, “On the Young Conjugate Functions and the Behavior of the Maximal Terms of the Derivatives of Dirichlet Series”, Mat. Zametki, 69:1 (2001), 74–81; Math. Notes, 69:1 (2001), 65–71

Citation in format AMSBIB
\Bibitem{MikSheSum01}
\by Ya.~V.~Mikityuk, M.~N.~Sheremeta, O.~M.~Sumyk
\paper On the Young Conjugate Functions and the Behavior of the Maximal Terms of the Derivatives of Dirichlet Series
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 1
\pages 74--81
\mathnet{http://mi.mathnet.ru/mz484}
\crossref{https://doi.org/10.4213/mzm484}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830983}
\zmath{https://zbmath.org/?q=an:0991.30002}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 1
\pages 65--71
\crossref{https://doi.org/10.1023/A:1002891428448}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168619500006}


Linking options:
  • http://mi.mathnet.ru/eng/mz484
  • https://doi.org/10.4213/mzm484
  • http://mi.mathnet.ru/eng/mz/v69/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:182
    Full text:56
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019